# SDR SIMA20130917005

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 23,408 hours, 19,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR IS DIFFICULT TO OPERATE.  CLEANED, LUBED AND PERFORMED OPS CHECK OF MAIN DOOR IAW AMM 52-10-01.  CLEANED AND LUBED DOOR ROLLERS, REQUIRED 30LBS ON FISH SCALE TO OPEN.
